# SDR DALA2019050802932

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,984 hours, 21,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6801, L/P 1063778) CTR WING BOX UPPER SURFACE BENEATH CABIN FLOORBOARD HAS 8 SQ IN EXFOLIATED CORROSION UNDER RT STA 1000 SIDEWALL BEAM. DOT 127-016. CORRECTIVE ACTION: REPAIRED AREA IAW ER/A #576651-14 REV. O.
